# SDR ASAA0945178

- Difficulty date: April 16, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 66138423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL AFT CLIP STR 25L BETWEEN STA 727A 727B CRACKED.  REMOVED DAMAGED CLIP, FABRICATED, LOCATED, TREATED, PRIMED, INSTALLED NEW CLIP IAW BOEING DWG 66 13842 AND B737 400 SRM 51 40 02.
